Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Unramified cohomology and quadratic forms

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01893286
Contributor : Jean-Philippe Monnier Connect in order to contact the contributor
Submitted on : Thursday, October 11, 2018 - 11:41:22 AM
Last modification on : Wednesday, October 20, 2021 - 3:18:56 AM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. Unramified cohomology and quadratic forms. Mathematische Zeitschrift, Springer, 2000, 235 (3), pp.455 - 478. ⟨10.1007/s002090000141⟩. ⟨hal-01893286⟩

Share

Metrics

Record views

10